# SDR ASAA2022120341024

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 34,888 hours, 11,078 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Condition: None
- Location: Fuel Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT, LEFT FUEL INDICATOR WAS BLANK FOR 10 SECS AND CAME BACK ON INDICATING 400-500 LBS LESS. GROUNDED - YES. REF B737-900 FIM 28-41 TASK 813 AND TASK 814 NO DEFECTS DETECTED AT THIS TIME.
